# SDR IPXA2019062194515

- Difficulty date: May 21, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL3 DOOR JAMB WEB IS CRACKED AT FWD LOWER CORNER.REPAIRED CRACKED L3 DOOR JAMB WEB FWD LOWER CORNER AT STA. Y=1254 & Z=-18 IAW MD-11 SRM 53-40-15 REPAIR 3, FIGURE 201. (MAJOR)
